# SDR SWAA061752

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 34,165 hours, 28,532 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CORROSION ON STR 21R AT BS 263.  REMOVED AND REPLACED STR SECTION PER SRM.
